# SDR AALA202302106866

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N455AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10840
- Aircraft time: 2,769 hours, 762 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: GUST LOCK DOOR 1L BROKEN. MAINTENANCE ADJUSTED L1 DOOR TO FUSELAGE STOP PER AMM 52-11-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
